BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 4, Issue Number: 1

Volume: 4, Issue: 1 (3 Articles)

Research Article
Title: Diagonally Implicit Two Derivative Runge-Kutta Methods for Solving First Order Initial Value Problems
Authors: Norazak Senu, Nur Amirah Ahmad, Zarina Bibi Ibrahim, Mohamed Othman
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 1, (MAR 2019), pp:018-036
DOI: -
Viewed: (564) times
Abstract | Full Text| PDF

Research Article
Title: Ag-convex functions
Authors: Huriye Kadakal, İmdat İşcan
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 1, (MAR 2019), pp:011-017
DOI: -
Viewed: (522) times
Abstract | Full Text| PDF

Research Article
Title: Stability analysis of generalized Ebola Hemorrhagic Fever model
Authors: A. M. A. El-Sayed, S. Z. Rida, Y. A. Gaber
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 1, (MAR 2019), pp:001-010
DOI: x
Viewed: (561) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul